MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS; MONOFOCAL IOLS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.If implanted, give date: unknown, information not provided.If explanted, give date: not applicable; there is no indication lens has been explanted.(b)(6).An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that the haptic broke off of a za9003 16.5 diopter intraocular lens (iol) during the procedure.There was patient involvement and the lens had contact with the patient's eye.Reportedly, there was no patient injury.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information was received and it was learnt that there was no incision enlargement and no vitrectomy was performed.The rest of the surgery went as normal and no other issues were reported.This event has now been determined not to be a reportable event.No further reports will be submitted under this manufacturer report number.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA 92705
MDR Report Key7004005
Report Number2648035-2017-02015
Device Sequence Number1769907
Product Code HQL
UDI-Device Identifier05050474528949
UDI-Public(01)05050474528949(17)210518
Combination Product (Y/N)N
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/18/2021
Device Model NumberZA9003
Device Catalogue NumberZA90030165
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1